# SDR IPXA2023070493592

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,090 hours, 18,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UNABLE TO CLOSE DOOR WITH SWITCH CYCLES UP AND DOWN. DEFERRED L1 DOOR PER MEL 52-10-3-1-2-1-2 NO DMP REQUIRED PLACARD INSTALLED.  R&R L1 FWD ENTRY DOOR SWITCH. REF SWPM 20-00-09. OPS CK GOOD. DEFERRAL CLEARED, PLACARD REMOVED.
